# SDR CALA2022050901189

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 737
- Aircraft serial: 27579
- Aircraft time: 109,052 hours, 11,279 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: NA
- Condition: Missing
- Location: Lh Wingtip
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND STROBE LIGHT LENS MISSING ON LH WINGTIP. SEE ATTACHED PHOTOS. ACCOMPLISH PER PART 2 AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 3 CYCLES. PERFORMED PART 1 INTERIM REPAIR OF ECRA 3344-01146 ON LH WING TIP ANTI COLLISION (STROBE  LIGHT)LENS COVER.PRIOR EACH FLIGHT INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 3344-01146. PRIOR TOMC-APPROVAL FROM SC1ELBYC COMMENT TO EACH FLIGHT ACCOMPLISH INSPECTIONS PER PART 2. ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 3 FLIGHT CYCLESS (REPLACE LENS). LENS PN: 25-1658-23-1C. TOMC APPROVED : QC REVIEWED RECORDS UPDATE TOMC APPROVED : QC REVIEWED RIR: M-METER PRIOR TO EACH FLIGHT (NO M&E RQRD) T/A: WITHIN 3 FC.....LN/U253409 LENS AREA WITH SPECIAL PRIMER.REF AMM33-44-03-960-804. AND REQUIRES 24HR CURE TIME. INSTALLATION HOLDING ASSY. PULLED OFF INTERM REPAIR AND ALSO PULLED C/B N18 ON PANEL P110 INSTALLED NEW LH WING ANTI COLLISION LIGHT LENS IN REF TO AMM INSTALLED LH WING ANTI-COLLISION LIGHTS - LENS REPLACEMENT IN REF AMM 33-44-03.REMOVED OLD SEALANT FROM LENS COVER AND PRIMED 33-44-03. SEALANT - SILICONE RUBBER - RTV 159 APPLIED AT 15:00PM REF TO AMM 33-44-03-960-804. SEE LP 8558495 FOR TAPE ADD EMP:U187638,U015653 TOMCQC REV PERFORMED REFER TO ECRA 3344-01147 FOR TEMP REPAIR DUE TO LACK OF GROUND TIME.
